Have been hypothryoid for over 3 years..until recently been ok..then my dr. put me on bp meds. and raised my dosage of thyroid meds also..I have been a basket case!!!! panic attacks sweating light headed the works..went back she said all in my head...I lowered my bp meds. cut them in half and went back to my old thyroid dosage of .025..I feela tad better but still nervous...any one relate?????
Ok sis I can totally relate to what you are going through. I am bi polar and throidless..
after my first throid surgery I was put on 125 mcg of synthroid and I went over the top manic. I just waited it out till things calmed down and I had to quit taking the throidmed cause I had thyca and I had to get more thyroid surgery. It took about a month to get stable again.
It is a delicate balnce between your head meds and thyroid med.
I take levothyroxine 200 mcg as well as zyprexa and celexa for the head meds.
I have lost some weight and it is time for a med adjust ment I go to the doc in the am and I have quite a list for discussion with him.
I take my throid stuff in the am and my head meds in the pm before bed and this has been working quite well until the weight loss. I just this side of manic and I dont know which of my meds need adjusting. Great huh?
this isnt in your head. Fire your doc and get another one Or better print out this stuff from the forums and hit over the head with it. lol I get soo irritated with docs.
It will take some time to get adjusted to the new dosage.Hang tight and take things one day at a time.
Message me if you wnat to talk some more.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.